# SDR 2007UALA03072

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN STA 290 JUST BELOW STR 11R ANGLE CRACKED.   MAJOR REPAIR ACCOMPLISHED: REMOVED CRACKED ANGLE. REPLACED WITH NEW ANGLE (REF SRM 51-40-02 PGS 1-2-6)
